On the limit p → ∞ of global minimizers for a p-Ginzburg-Landau-type energy

Yaniv Almog, Leonid Berlyand, Dmitry Golovaty, Itai Shafrir

Research output: Contribution to journalArticle

Abstract

We study the limit p→∞ of global minimizers for a p-Ginzburg-Landau-type energy Ep(u) = ∫ δu p+1/2(1-u2)2 The minimization is carried over maps on ℝ2 that vanish at the origin and are of degree one at infinity. We prove locally uniform convergence of the minimizers on ℝ2 and obtain an explicit formula for the limit on B(0,2). Some generalizations to dimension N≥3 are presented as well.

Original languageEnglish (US)
Pages (from-to)1159-1174
Number of pages16
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume30
Issue number6
DOIs
StatePublished - Jan 1 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the limit p → ∞ of global minimizers for a p-Ginzburg-Landau-type energy'. Together they form a unique fingerprint.

  • Cite this